RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1997, Volume 61, Issue 1  


Exact bounds for the minimum norm of extension operators for Sobolev spaces
V. I. Burenkov, A. L. Gorbunov
3
Zeros of a special type of function associated with Hecke $L$-functions of imaginary quadratic fields
S. A. Gritsenko
45
Homogenization of non-linear second-order elliptic equations in perforated domains
V. V. Zhikov, M. E. Rychago
69
On the fundamental groups of complements of toral curves
Vik. S. Kulikov
89
Homogenization of non-stationary Stokes equations with viscosity in a perforated domain
G. V. Sandrakov
113
Analogues of the Markov and Bernstein inequalities for polynomials in Banach spaces
V. I. Skalyga
141
On homological products
E. G. Sklyarenko
157
Extremal $L_p$ interpolation in the mean with intersecting averaging intervals
Yu. N. Subbotin
177
Smoothing of functions in finite-dimensional Banach spaces
I. G. Tsar'kov
199
Dialogue interpretation of the classical predicate calculus
V. A. Yankov
215
Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019